# SDR R61A2023022800161

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 21,440 hours, 14,566 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

FWD EBAY FAN FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND CLEANED TRU 1.
